# SDR CALA2018060531364

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 68,039 hours, 14,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138211
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BS 903.5, INNER STRUCTURE WAS CRACKED.   REPAIRED THE FRAME
